EconPapers    
Economics at your fingertips  
 

On Fixed Points of -Contractive Multivalued Mappings in Cone Metric Spaces

Marwan Amin Kutbi, Jamshaid Ahmad and Akbar Azam

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

We define the notion of -contractive mappings for cone metric space and obtain fixed points of multivalued mappings in connection with Hausdorff distance function for closed bounded subsets of cone metric spaces. We obtain some recent results of the literature as corollaries of our main theorem. Moreover, a nontrivial example of -contractive mapping satisfying all conditions of our main result has been constructed.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/313782.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/313782.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:313782

DOI: 10.1155/2013/313782

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:313782